# SDR SWAA2021052588395

- Difficulty date: May 30, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 32,950 hours, 20,049 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNION SUPPORT FITTING LOWER OB LUG FACE HAS EVIDENCE OF CORROSION. / ACCOMPLISHED E.A. 1-A57-3246 FWD TRUNNION FITTING LOWER OUTBD LUG FACE REF. D&M ENTERPRISES A/R W.O. SSR # 1225
